American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 181 to 210 of 249 found      Go to page: << < 4 5 6 7 8 9

[181] D. Eidus and S. Kamin. The filtration equation in a class of functions decreasing at infinity . Proc. Amer. Math. Soc. 120 (1994) 825-830. MR 1169025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[182] Norimichi Hirano. Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces . Proc. Amer. Math. Soc. 120 (1994) 185-192. MR 1174494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[183] M. Escobedo, J. L. Vázquez and Enrike Zuazua. Entropy solutions for diffusion-convection equations with partial diffusivity . Trans. Amer. Math. Soc. 343 (1994) 829-842. MR 1225573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[184] Björn E. J. Dahlberg and Carlos E. Kenig. Weak solutions of the porous medium equation . Trans. Amer. Math. Soc. 336 (1993) 711-725. MR 1085939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[185] Samuel M. Rankin. Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations . Trans. Amer. Math. Soc. 336 (1993) 523-535. MR 1052911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[186] Björn E. J. Dahlberg and Carlos E. Kenig. Weak solutions of the porous medium equation in a cylinder . Trans. Amer. Math. Soc. 336 (1993) 701-709. MR 1085940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[187] Pierre-A. Vuillermot. Global exponential attractors for a class of almost-periodic parabolic equations in ${\bf R}\sp N$ . Proc. Amer. Math. Soc. 116 (1992) 775-782. MR 1102861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[188] Tzong-Yow Lee and Wei-Ming Ni. Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem . Trans. Amer. Math. Soc. 333 (1992) 365-378. MR 1057781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[189] E. DiBenedetto and Y. C. Kwong. Harnack estimates and extinction profile for weak solutions of certain singular parabolic equations . Trans. Amer. Math. Soc. 330 (1992) 783-811. MR 1076615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[190] L. C. Evans and J. Spruck. Motion of level sets by mean curvature. II . Trans. Amer. Math. Soc. 330 (1992) 321-332. MR 1068927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[191] Alan V. Lair. The rate of spatial decay of nonnegative solutions of nonlinear parabolic equations and inequalities . Proc. Amer. Math. Soc. 112 (1991) 1077-1081. MR 1059627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[192] R. Gardner and C. K. R. T. Jones. Stability of travelling wave solutions of diffusive predator-prey systems . Trans. Amer. Math. Soc. 327 (1991) 465-524. MR 1013331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[193] A. Novick-Cohen and R. L. Pego. Stable patterns in a viscous diffusion equation . Trans. Amer. Math. Soc. 324 (1991) 331-351. MR 1015926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[194] B. H. Gilding and R. Kersner. Instantaneous shrinking in nonlinear diffusion-convection . Proc. Amer. Math. Soc. 109 (1990) 385-394. MR 1007496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[195] Y. C. Kwong. Boundary behavior of the fast diffusion equation . Trans. Amer. Math. Soc. 322 (1990) 263-283. MR 1008697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[196] Michiel Bertsch, Roberta Dal Passo and Maura Ughi. Discontinuous ``viscosity'' solutions of a degenerate parabolic equation . Trans. Amer. Math. Soc. 320 (1990) 779-798. MR 965742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[197] Xuefeng Wang. A remark on strong maximum principle for parabolic and elliptic systems . Proc. Amer. Math. Soc. 109 (1990) 343-348. MR 1019284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[198] Kazuya Hayasida. On the regularity properties for solutions of the Cauchy problem for the porous media equation . Proc. Amer. Math. Soc. 107 (1989) 107-112. MR 948150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[199] Norimichi Hirano. Existence of multiple periodic solutions for a semilinear evolution equation . Proc. Amer. Math. Soc. 106 (1989) 107-114. MR 953007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[200] Keng Deng and Howard A. Levine. On the blow up of $u\sb t$ at quenching . Proc. Amer. Math. Soc. 106 (1989) 1049-1056. MR 969520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[201] E. DiBenedetto and M. A. Herrero. On the Cauchy problem and initial traces for a degenerate parabolic equation . Trans. Amer. Math. Soc. 314 (1989) 187-224. MR 962278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[202] Lawrence Turyn. Spatial critical points of solutions of a one-dimensional nonlinear parabolic problem . Proc. Amer. Math. Soc. 106 (1989) 1003-1009. MR 961417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[203] Ricardo H. Nochetto. A stable extrapolation method for multidimensional degenerate parabolic problems . Math. Comp. 53 (1989) 455-470. MR 982372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[204] Hung Ju Kuo. The error in spatial truncation for systems of parabolic conservation laws . Trans. Amer. Math. Soc. 311 (1989) 433-465. MR 978364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[205] Hisamitsu Serizawa. A semigroup treatment of a one-dimensional nonlinear parabolic equation . Proc. Amer. Math. Soc. 106 (1989) 187-192. MR 953746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[206] Ying C. Kwong. Interior and boundary regularity of solutions to a plasma type equation . Proc. Amer. Math. Soc. 104 (1988) 472-478. MR 962815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[207] Michiaki Watanabe. Solutions with compact support of the porous medium equation in arbitrary dimensions . Proc. Amer. Math. Soc. 103 (1988) 149-152. MR 938660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[208] Sigurd Angenent. Analyticity of the interface of the porous media equation after the waiting time . Proc. Amer. Math. Soc. 102 (1988) 329-336. MR 920995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[209] L. A. Peletier and Jun Yu Wang. A very singular solution of a quasilinear degenerate diffusion equation with absorption . Trans. Amer. Math. Soc. 307 (1988) 813-826. MR 940229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[210] Jack K. Hale, Xiao-Biao Lin and Geneviève Raugel. Upper semicontinuity of attractors for approximations of semigroups and partial differential equations . Math. Comp. 50 (1988) 89-123. MR 917820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 181 to 210 of 249 found      Go to page: << < 4 5 6 7 8 9